# SDR ASOA20141016114R

- Difficulty date: October 16, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 26,127 hours, 15,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE FWD EMERGENCY EXIT ROW AISLE LIGHT WOULD NOT ILLUMINATE.  MX R & R THE NR 6 EMERGENCY LIGHT SYSTEM INVERTER WITH OPS CHECK GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
